# SDR AT9900148

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A432461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND SEVERAL FLOORBEAM SUPPORT CORRODED.  THE STATION ARE AS FOLLOW:  STA 279 LBL 12-27.5L, STA 294.5 BL 32L TO 50.5R, STA 312 LBL 50-RBL16, STA 328 LBL56-RBL 56.  TWO FLOORBEAMS (P/N 60-893), FLOORBEAM (P/N 60-8004).
